# SDR GTIA2023122637720

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 26,505 hours, 11,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5313504620000
- Condition: Corroded
- Location: Fr16 Lh L1 Door
- Part time: 26,505 hours, 11,742 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FR16 LH L1 DOOR AREA MEASURING HOLE 1 .75L .75W .394D, HOLE 2 .75L .75W. .017D, HOLE 3 .75L .75W .02D, HOLE 4 .75L .75W .027D, HOLE 4 DIAMETER INCREASE .3711L .3711W. RAF 01 SUBMITTED SDR SUBMITTED-ACCOMPLISHED REWORK/REPAIR OF CORRODED AREA ON LH FR16 AFT FACE AT HOOK LATCH ATTACH HOLES BETWEEN DOOR STOPS 4 & 5 PER REPAIR INSTRUCTIONS IN REO L24816 REFER TO NKS EA 5311-23101. THIS IS A TIME LIMITED REPAIR SOLUTION 6 MONTHS PER RDAF 81321384/047/2023 #A
